Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedy for pricky, numb legs and swollen knee while on doxycycline and taking meth

I hurt my back at work which caused me toget epididymitis ,I ve been taking doxycycline, I also inject meth.I had an episode the other night where my testicals started to swell and become verry painful..I started to get.tingling sensation up my stomach and down my legs into my feet..now my legs are always getting prickly and numb mainly in my caves and feet..now im noticing some swelling and slight discomfort behind my right knee and slightly going down my calf..do you have any advise for me besides see a dr??
Tue, 15 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Meth has devastating effects on the central nervous system, people use it as a recreational drug. But since you are having symptoms of neurological disorder (peripheral neuropathy), you are suggested to detox (taper meth). To detox successfully get connected to a detox center and a local doctor or health care provider. You will have withdrawal symptoms that will need urgent medical support and management as you start tapering the doses.

Take a healthy home made nutritious balanced diet rich in vitamin B1, B6, B12, Vitamin E and proteins. Stay well hydrated, take adequate sleep. You got hurt & are suffering from swollen painful testicles, it can be due to epididymitis, testicular torsion, hydrocoele, infection, etc. You are suggested to get it clinically examined by a urologist, you will be given conservative treatment (antibiotics and analgesics) but recommended surgery if required.

In the meantime, take Combiflam or Naproxen, one sos to get relieve from pain. Long term intake of Doxycycline may cause side effects like swelling of the feet and lower legs, swelling of the lymph nodes of neck, armpits, groin, etc). Stay away from addictions.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest remedy for pricky, numb legs and swollen knee while on doxycycline and taking meth

Hello, Meth has devastating effects on the central nervous system, people use it as a recreational drug. But since you are having symptoms of neurological disorder (peripheral neuropathy), you are suggested to detox (taper meth). To detox successfully get connected to a detox center and a local doctor or health care provider. You will have withdrawal symptoms that will need urgent medical support and management as you start tapering the doses. Take a healthy home made nutritious balanced diet rich in vitamin B1, B6, B12, Vitamin E and proteins. Stay well hydrated, take adequate sleep. You got hurt & are suffering from swollen painful testicles, it can be due to epididymitis, testicular torsion, hydrocoele, infection, etc. You are suggested to get it clinically examined by a urologist, you will be given conservative treatment (antibiotics and analgesics) but recommended surgery if required. In the meantime, take Combiflam or Naproxen, one sos to get relieve from pain. Long term intake of Doxycycline may cause side effects like swelling of the feet and lower legs, swelling of the lymph nodes of neck, armpits, groin, etc). Stay away from addictions. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician